# SDR C2XA11RI154

- Difficulty date: September 17, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 11,552 hours, 7,204 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 744437
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MAINTENANCE, RIC MX FOUND SEAT 12A LOWER EXIT EMERGENCY LIGHT INOPERATIVE.  MX FOUND THE CONNECTOR FOR THE LIGHT TO BE LOOSE.  MX RECONNECTED LIGHT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
